Yesterday I was feeling a bit "pre-AF" and so took a bit of beta-blocker (atenolol) and an extra flecenaide. I had a reasonably good sleep but when I rolled over in the morning, about to get up, the whole room went spinning. It lasted about a full minute. Now every time I change the position of my head, the spinning starts up, and I'm generally dizzy. My blood pressure is normal, I am in sinus rhythm, and the doctor couldn't see anything wrong with my ECG. Has anyone experienced these symptoms after beta blocker or flecenaide? This also happened to me several years ago, shortly after I first started taking medication for AF, but at the time I didn't make any connection, and assumed it was an inner ear infection (which it still could be, I really don't know).
Last edited by Thomps95
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.